울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Almost P-Continuous Function and P-Closed Spaces

Title 
Almost P-Continuous Function and P-Closed Spaces
Other Titles 
Almost P-Continuous 함수와 P-Closed 공간
Authors 
Ha, Dae Yeon
Issue Date 
1987
Journal 
연구논문집
Vol. 
Vol.12
Issue 
No. 1
Pages 
35-40
Abstract 
Almost P-Continuous라고 하는 새로운 함수류를 소개해서 관계된 성질들을 조사했다. 또한 P.E.Long과 T.R. Hamlett는 H-closed공간을 정의해서 몇 개의 특성과 성질을 얻었다. 본 논문에서 이와 비슷한 형태의 P-closed공간을 정의해서 Compactness, H-colsed와 P-closed의 관계를 연구했다.
In this paper, we will introduce a new class of functions called almost P-continuous, and investigate the related properties. P.E. Long and T.R. Hamlett defined the H-closed(or almost compact) space and obtained some characterizations and properties. In this paper, we will give the definition of an analogue type called a P-closed space and study the relationship of compactness, H-colsed and P-closed.
URI 
http://repository.uc.ac.kr/handle/2014.oak/848
ISSN 
1598-3390
Appears in Collections
04. 기계공학부 > 연구논문

Files in This Item:

File SizeFormat 
5672870106.pdf279.45 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.